# SDR USAA2013071100026

- Difficulty date: June 19, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367305300000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON FLOOR PANEL 151HF BETWEEN FR52 TO FR56 & BETWEEN Y970.8 TO Y1353. REPLACED FLOOR PANEL 151HF IAW SRM 53-02-00, PAR.8H, FIG 209 AND IRM 9701, REV G.
